I have been on Virkil (Tenefovir) on since November 2011 and in August 2013 I had my HbeAG negative as 0.99 and the HBV DNA is undetectable but I just got the test today and my HbeAG become positive as 1.36. Please let me know if it means that my Virkil does not work anymore.
As long as hbvdna is und tenofovir is working.antivirals have almost no effecton antigens so the fact hbeag is positive maybe a good sign of reduced mutants population of precore/bcp
Be sure your hbvdna is less than 20iu/ml
if you want to lower hbsag and clear hbeag you need to add peginterferon to tenofovir, wait until you are 3 years on tenofovir and then add on peg, if hbsag declines by 24weeks of add on the therapy is working and you may clear hbv definitively
I had my HBV DNA it's flare up 3.2 x 10(2) = 320 coppies/ml.
My doctor said that VIRKIL (tenefovir made in India) is not very good and suggested me to change to another Tenefovir but imported from US. The cost is a bit higher. My ALT, AST and other blood test are within the normal range.
My fibroscan is F3.
I feel very tierd recently, lost appertise.
I would aprreciate your advice on whether to the change the drug.
I have used ETV in the past (12 months) and then stopped and the virust went up 10(5) with high ALT AST then the doctor gave me Lamivudine and Zadaxin stopped to have baby and the virus went up with high ALT AST. Started treatment on TNF Virkil since November 2011 - after 6 months HBV DNA underdetechable and but HbeAG still positive. And yesterday HBV DNA 3.2 *10 (2).
I will not able to afford PEG -IFN, not only the cost but the side effect. I have two small daughers and no support from family.
Thanks for your support mustthinkpositive! Appreciate your advice or thoughts on this!
just follow what your doctor says becaue he know your file very well and for the increasing of dna ;me too it happened to me after delivery of baby because our immune system during pregnancy is totaly weak and the virus find a way to multiple ( what my doc said)
yes its very deficult to manage with children (god help you)
after using all those antivirals the wrong way you may have developped so many mutations and resistance that antivirals might not work, let's hope the tenofovir made in india was fake, although i dont think so
you have very little left to try after all the missuse of drugs from your doctor, a resistance test is a must for you at this point to see which drugs work
tenofovir is the one you must keep, it has no known resistance and according to the resistance test result combo with another drug that works...it could be you can combo tenofovir with entecavir or tenofovir with telbivudine
good day... i am ravi from india. . i have a doubt.please clear my doubt....i got too much confused in my life becoz of this .......i am working in singapore.but last time i came to india.and went medicals for rejoining..i found that hbeag positive........what is the diff between hbeag and hbs ag.i want know the detail about hbe ag.because my company asking me only about hbeag. pllease tell me. how many percentage chance is there to become the hbe ag value less than 1......... today i got my latest result .my hbe ag value is 3.4 .....my last value is 4.9.......my LFT is also normal. sgot----31
total protein ------6.8
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.